# SDR DALA2024092109278

- Difficulty date: September 20, 2024
- Submitted: September 21, 2024
- Operation: Air carrier
- Aircraft: N342DN
- Make and model: Airbus A321-211
- Aircraft serial: 8159
- Aircraft time: 20,530 hours, 8,887 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3042 - ATB - DUE TO ACRID/MUSTY SMELL IN THE FLIGHT DECK AND CABIN. CORRECTIVE ACTION: R/R BLOWER FAN (20HQ). OPS CHECK GOOD. (LP 5542428)
